CaltechAUTHORS
  A Caltech Library Service

Quasithin Groups

Aschbacher, Michael G. and Smith, Stephen D. (1998) Quasithin Groups. In: Groups and Geometries. Trends in Mathematics. Springer , Basel, pp. 1-7. ISBN 978-3-0348-9785-3. https://resolver.caltech.edu/CaltechAUTHORS:20200512-100004286

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200512-100004286

Abstract

Geoff Mason announced in about 1980 the classifcication of quasithin groups of characteristic 2; but never published this step in the classification of the finite simple groups. In January 1996, the authors began work toward a new and more general classification of quasithin groups; the paper gives an exposition of the approach and considerable progress to date.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-3-0348-8819-6_1DOIArticle
https://rdcu.be/b37n6PublisherFree ReadCube access
Additional Information:© 1998 Birkhiiuser Verlag Basel/Switzerland. Partially supported by NSF grants DMS-91-01237 and 96-22843. Partially supported by NSA grant MDA 904-93-H-3039.
Funders:
Funding AgencyGrant Number
NSFDMS-91-01237
NSFDMS-96-22843
National Security AgencyMDA 904-93-H-3039
Subject Keywords:Finite Group; Weyl Group; Uniqueness Theorem; Finite Simple Group; Subnormal Subgroup
Series Name:Trends in Mathematics
Record Number:CaltechAUTHORS:20200512-100004286
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200512-100004286
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:103132
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 May 2020 18:53
Last Modified:12 May 2020 18:53

Repository Staff Only: item control page